# SDR REXA201901092

- Difficulty date: June 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69032127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT RAIL RBL9 BTW FS 350-374, AND LBL 9 BTW FS 374-380. (SM)(CPAX)(W1). SEAT RAILS RBL9 BTW FS350/374 AND LBL9 BTW FS374/380 WERE REPLACED PER AMM 53-00-49. (CORROSION LEVEL 2).
